# SDR DALA14012059211

- Difficulty date: February 21, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME BEAM CORRODED.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  LOCATED, DRILLED AND INSTALLED DOOR FRAME BEAM IAW SRM 51-30-05, 51-30-02 AND DWG 5936038.
